The extension Chebyshev polynomial bounds for general subclasses of bi-univalent functions involving subordination

Creative Commons License

Altınkaya Ş., Sakar F. M., Aydoğan S. M.

Tbilisi Mathematical Journal, vol.1, pp.187-194, 2021 (ESCI)

  • Publication Type: Article / Article
  • Volume: 1
  • Publication Date: 2021
  • Journal Name: Tbilisi Mathematical Journal
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.187-194
  • Istanbul Technical University Affiliated: Yes